MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP; CLIP, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. LIGACLIP; CLIP, IMPLANTABLE
Catalog Number MCS20
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following an open-heart procedure, the patient was brought back due to postoperative bleeding.It was reported that the clip placed on the mammary artery had become loose, resulting in the bleeding event.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 4/6/2026.D4: batch#: unk.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.An analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.How many clips were applied to the mammary artery and how many on patient side? was this an accessory branch? or was this the main mammary artery that was ligated and cut? where was the clip applied on the mammary artery? any difficulty applying the clips during the procedure? were any unusual noises heard during the firing? what did the clip formation look like? please provide a timeline of events.How was the post-op bleeding identified? how many days postoperative was the bleeding identified? what was the total estimated blood loss (ml)? was a transfusion required? how was the bleeding addressed? what was the pre and postoperative anti-coagulant and pain management protocol? what is the current patient status? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
LIGACLIP
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key24792914
Report Number3005075853-2026-02551
Device Sequence Number9810033
Product Code GDO
UDI-Device Identifier10705036002499
UDI-Public10705036002499
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K820837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMCS20
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown